# SDR CALA9601227

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FRONT SPAR TO PRESSURE BULKHEAD ATTACH ANGLE AT STA 598, LONGERON 24L.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-0.
